# SDR ASAA0510005

- Difficulty date: February 22, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Inoperative
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND RIGHT OVERWING EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  (M)
